# SDR AALA202301202544

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 61,629 hours, 7,554 cycles
- System (JASC): 2540 · Lavatories
- Part: Mount
- Condition: Burned
- Location: Mirror Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 4L SMOKE DETECTOR WAS SMOKING. FIRE EXTINGUISHER USED. MAINTENANCE FOUND MIRROR LIGHT TUBE MOUNT BURNT. NO PROBLEM FOUND WITH SMOKE DETECTOR. REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-26-00.
